# SDR CALA2019011200052

- Difficulty date: January 1, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17D53470242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-4-6179 AFT CARGO COMPT STR42R AT FR52+4 HAS CORROSION AT HAECO LCQ PER REF NO. 9295332. REMOVED CORROSION IAW SRM 74-00-001. HFEC INSP BLENDED AREA AND AROUND (3) OPEN HOLES. NO CORROSION OR CRACKS FOUND. HFEC ROTARY SCAN OF (3) HOLES. ALL HOLES ARE OUT OF ROUND. UT INSPECTION OF BLENDED AREA OF STRINGER MEASURES .137 TO .110 MATERIAL REMAINING. PART FOUND OUT OF LIMITS PER AB DRWG D53470244. ACP STRING ER REPAIR IAW SRM 53-00-13-300-002 FIG 01. REPAIR SLICE NT AT 60000 FC OR 120000 FH, WHICHEVER IS ACHIEVED FIRST. 13-205-002 INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIME FABRICATED ON N/R 9295387. THIS REPAIR REQUIRES SRI 53-00- SUBSEQUENT INSPECTION INTERVALS TBD. THIS REPAIR ACCOMPLISHED IAW SRM 53-00-13-300-002 FIG 01, SHT 4. APPROVED CARRY FOR 60000C OR 120000H WHICHEVER COMES FIRST FOR INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
